Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 79, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 14, 2005, 4:53 PM EDT for Jackson County, Rockcastle County, Kentucky. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2005, 4:53 PM EDT (20:53 UTC)
- Expired
- Jun 14, 2005, 6:00 PM EDT
- In force
- 67 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
Counties Jackson County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 75 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:05 PM EDT | TSTM WND DMG | Mount Vernon, KY | ONE TREE DOWN |
| Jun 14, 5:11 PM EDT | TSTM WND DMG | Mount Vernon, KY | PORCH AWNING DESTROYED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 1:20 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 923 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KJKL 142053
SVRJKL
KYC109-203-142200-
/O.NEW.KJKL.SV.W.0079.050614T2053Z-050614T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
453 PM EDT TUE JUN 14 2005
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON COUNTY IN SOUTHEAST KENTUCKY
ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY
* UNTIL 600 PM EDT
* AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR INDIAN LAKES PARK...OR ABOUT 10 MILES WEST
OF MOUNT VERNON...AND MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RENFRO VALLEY...LAKE LINVILLE...MUELLERSVILLE AND ROUNDSTONE BY 500
PM EDT HUMMEL...WILDIE...BUMMER AND ORLANDO BY 505 PM EDT
JOHNETTA AND COOKSBURG BY 510 PM EDT
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
REPORT SEVERE WEATHER TO THE NEAREST LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3730 8409 3733 8411 3731 8416 3730 8422
3734 8451 3748 8445 3747 8438 3751 8436
3751 8390 3746 8389 3734 8379 3731 8388
3728 8389 3728 8393
$$
GREIF3 follow-up statements
000
WWUS53 KJKL 142136
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
536 PM EDT TUE JUN 14 2005
KYC109-203-142200-
/O.CON.KJKL.SV.W.0079.000000T0000Z-050614T2200Z/
JACKSON KY-ROCKCASTLE KY-
536 PM EDT TUE JUN 14 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM EDT FOR
ROCKCASTLE AND JACKSON COUNTIES...
AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF NEW
ZION TO BRADSHAW TO DANGO TO PONGO...OR ALONG A LINE EXTENDING FROM 7
MILES SOUTHWEST OF BEATTYVILLE TO MCKEE TO 7 MILES SOUTHWEST OF MCKEE
TO 10 MILES SOUTH OF MOUNT VERNON...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
OLIN...MUMMIE...MILDRED AND CORNELIUS BY 545 PM EDT
ZEKES POINT...WELCHBURG...TYNER AND SETTLE STORE BY 550 PM EDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR SOUTHEASTERN KENTUCKY. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR
EASTERN KENTUCKY.
LAT...LON 3730 8409 3733 8411 3731 8416 3730 8422
3720 8435 3734 8451 3748 8445 3747 8438
3751 8436 3758 8403 3751 8390 3746 8389
3734 8379 3731 8388 3728 8389 3728 8393
$$
MM000
WWUS53 KJKL 142150
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
550 PM EDT TUE JUN 14 2005
KYC109-203-142200-
/O.CON.KJKL.SV.W.0079.000000T0000Z-050614T2200Z/
JACKSON KY-ROCKCASTLE KY-
550 PM EDT TUE JUN 14 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM EDT FOR
ROCKCASTLE AND JACKSON COUNTIES...
AT 547 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELIAN TO
SHOP BRANCH TO PONGO...OR ALONG A LINE EXTENDING FROM 9 MILES
SOUTHEAST OF MCKEE TO MCKEE TO 12 MILES SOUTH OF MOUNT VERNON...
MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NATHANTON...OLIN AND CORNELIUS BY 555 PM EDT
ANNVILLE...SETTLE STORE...ZEKES POINT AND MAULDEN BY 600 PM EDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR SOUTHEASTERN KENTUCKY. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR
EASTERN KENTUCKY.
LAT...LON 3730 8409 3733 8411 3731 8416 3730 8422
3720 8435 3734 8451 3748 8445 3747 8438
3751 8436 3758 8403 3751 8390 3746 8389
3734 8379 3731 8388 3728 8389 3728 8393
$$
MM000
WWUS53 KJKL 142200
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
557 PM EDT TUE JUN 14 2005
KYC109-203-142207-
/O.EXP.KJKL.SV.W.0079.000000T0000Z-050614T2200Z/
JACKSON KY-ROCKCASTLE KY-
557 PM EDT TUE JUN 14 2005
...THE SEVERE THUNDERSTORM WARNING FOR ROCKCASTLE AND JACKSON
COUNTIES WILL BE ALLOWED TO EXPIRE AT 600 PM EDT...
SMALL HAIL...HEAVY RAINFALL...AND WINDS GUSTING TO 40 MPH REMAIN
POSSIBLE THROUGH 700 PM EDT...WHEN THUNDERSTORMS FINALLY EXIT THE
COUNTY. FREQUENT CLOUD TO GROUND LIGHTNING CONTINUES TO ALSO BE
POSSIBLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR SOUTHEASTERN KENTUCKY. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR
EASTERN KENTUCKY.
LAT...LON 3730 8409 3733 8411 3731 8416 3730 8422
3720 8435 3734 8451 3748 8445 3747 8438
3751 8436 3758 8403 3751 8390 3746 8389
3734 8379 3731 8388 3728 8389 3728 8393
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:29 PM EDT, 24 minutes earlier.
Area forecast discussion, Jun 14, 4:29 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 429 PM EDT TUE JUN 14 2005 .DISCUSSION... SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT) CONVECTION HAS BLOSSOMED UPSTREAM IN RESPONSE TO EJECTING S/W AND REFLECTIVE COLD FRONT. MOST ORGANIZED STORMS SEEM TO BE STAYING NORTH OF THE MOUNTAIN PARKWAY WHERE OVERALL BETTER FORCING IS AVAILABLE...HOWEVER LINE HAS BEEN FILLING IN WITH TIME TOWARDS THE SOUTHWEST ON SAT...AND WITH GOOD INSTABILITY OUT AHEAD...EXPECT AT LEAST AN ISOLATED SEVERE THREAT TO CONTINUE INTO THE EVENING FOR LOCATIONS SOUTH OF THE PARKWAY AS WELL. COLD FRONT WILL PUSH ACROSS THE CWA BY LATE TONIGHT...WITH COOLER AND DRIER AIR BEING ESCORTED IN GRADUALLY BEHIND EXITING UPPER LEVEL LOW. COOLEST AIR LOOKS TO HOLD OFF FROM PENETRATING UNTIL WEDNESDAY EVENING...SO WITH DRIER AIR IN PLACE...STILL EXPECTING TEMPS TO RECOVER INTO THE LOWER TO MID 80S. S/W WILL ENCROACH WEDNESDAY NIGHT...WITH PERHAPS A FEW SPRINKLES ASSOCIATED WITH IT...HOWEVER WITH A DRIER AIR MASS IN PLACE AND GUIDANCE ONLY SHOWING SLIGHT CHANCE POPS...PULLED WEATHER ALTOGETHER AS COVERAGE WILL LIKELY BE LESS THAN 20 PERCENT. MORE DIGGING TAKES PLACE ACROSS THE OHIO VALLEY THURSDAY INTO FRIDAY...WITH ANOTHER REINFORCING SHOT OF COOLER AIR TO FOLLOW. GFS HAS HAD THE COOLEST 850 TEMPS...BUT WILL CONTINUE TO NOT FORECAST MUCH MORE THAN 5 DEGREES BELOW NORMAL HIGHS WITH JUNE SUNSHINE AND DRIER DEWPOINTS IN PLACE. EXTENDED...(SATURDAY THROUGH TUESDAY) MODELS PROJECTING A TROF TO BECOME QUITE AMPLIFIED OVER THE ERN 1/3 OF CONUS WITH RIDGE BUILDING INTO THE PLAINS. THIS PROJECTS A NW WIND AND COOLER TEMPS FOR THE WEEKEND AND BEYOND. BY MON...AS THE ERN LOW MOVES INTO THE NRN ATLANTIC...A PIECE OF ENERGY BREAKS OFF THE SRN END...OVR THE PANHANDLE OF FL AND MOVES WEST UNDER THE CNTRL HIGH. BY TUE...THE GULF LOW HAS MOVED FAR ENUF WEST...TO NEW ORLEANS THAT SOME MOISTURE BEGINS TO FILTER INTO THE GULF STATES. THIS IS STILL TOO FAR SOUTH TO AFFECT THE TN VLY SO NOT EXPECTING ANY SIG WX THRU THE EXTENDED. TEMPS WILL BE COOLER THAN RECENT PAST...BUT WITH THE FULL JUNE SUN AND DRY AIR...SHOULD SEE GOOD WARMING SO WILL GO WITH THE WARMEST GUIDANCE IN THE GFS. DRY AIR AND CLEAR SKIES WILL ALSO ALLOW OVERNIGHT TEMPS TO DROP OFF SIGNIFICANTLY AND COULD SEE AS MUCH AS A 30 DEG SWING FROM HIGHS TO LOWS. WITH HIGH IN CONTROL...SHOULD ALSO SEE GOOD OVERNIGHT TEMP INVERSION AND RIDGE/VALLEY SPLIT. WILL NOT FCST THE SPLIT ATTM BUT WILL KEEP IN MIND AND WATCH FOR FUTURE REFERENCE. OTHER THAN A FEW TWEAKS TO MAX/MIN TEMPS LITTLE DONE TO EXTENDED GRIDS. && .PREV DISCUSSION... 130 PM EDT TUE JUN 14 2005 WILL UPDATE ZONES FOR INCLUSION OF SEVERE THUNDERSTORM WATCH 482. NO OTHER CHANGES NEEDED. UPDATE OUT SOON. 1030 AM EDT TUE JUN 14 2005 EASTERN KENTUCKY IS IN BETWEEN A RIDGE OF HIGH PRESSURE LOCATED OFF THE SOUTH CAROLINA COAST AND AN APPROACHING SHORTWAVE OVER MISSOURI AND ILLINOIS THIS MORNING. A LINE OF TSRA HAS ALREADY FIRED OVER SOUTHERN INDIANA AND THIS LINE WILL LIKELY BUILD SOUTH INTO OUR AREA THROUGH THE LATE AFTERNOON AND EVENING HOURS. THE AREA CONTINUES TO LIE IN A SLIGHT RISK FROM SPC WITH DAMAGING WIND THE MAIN THREAT. BEFORE THE STORMS MAKE IT HERE...A WARM AFTERNOON IS ON TAP. RECORD HIGHS THIS AFTERNOON ARE 90F IN JACKSON AND 91F IN LONDON AND THESE ARE CERTAINLY IN REACH WITH AMPLE SUNSHINE AND WAA OUT AHEAD OF THE APPROACHING FRONT OVER THE MIDWEST. NO MAJOR CHANGES TO ANY PRODUCTS THIS MORNING. WILL TWEAK HOURLY TEMPS/SKY/WIND GRIDS TO BETTER REFLECT PRESENT CONDITIONS AND WILL UPDATED ZONES TO TAKE OUT MORNING WORDING. UPDATED GRIDS AND TEXT PRODUCTS WILL BE SENT SHORTLY. 412 AM EDT TUE JUN 14 2005 THE MODELS INITIALIZED WELL IN WERE IN PRETTY GOOD AGREEMENT. THE BIGGEST DIFFERENCE IN THE MODELS WERE THAT THE GFS IS FASTER WITH THE COLD FRONT TODAY THAN THE NAM. THE FORECAST TIMING IS A BLEND OF THE TWO BUT STRONGER WEIGHT WAS GIVEN TO THE NAM. THIS NEXT SYSTEM WILL HAVE GOOD SHEAR AND DECENT INSTABILITY AS IT MOVES INTO THE AREA. THE CAPE WITH THE FRONT OVER CENTRAL KY WILL BE 3000 TO 4000 AND WILL DROP OFF TO THE 2000 TO 2500 RANGE WHEN IT MOVES INTO EASTERN KY. THIS IS DUE TO THE LATER TIMING OF THE NAM WITH THE FRONT MOVING IN AFTER PEAK HEATING. WITH THE HIGH DEWPOINTS...THE LCLS WILL ALSO BE LOW AND FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS. IF THE THE FASTER GFS TIMING TURNS OUT TO BE CORRECT...THE CHANCES OF SEVERE THUNDERSTORMS WILL BE GREATER DUE TO THE GREATER HEATING AT THE TIME OF FRONTAL PASSAGE. WENT WITH THE WARMER NAM MOS TEMPS FOR TUESDAYS HIGHS DUE TO THE BETTER TIMING OF THE FRONT. THINGS WILL COOL OFF ON WEDNESDAY AS THE COOLER AIR MOVES INTO THE AREA. WENT WITH THE LOWER NAM MOS POP FOR WEDNESDAY AFTERNOON. THERE WILL BE ANOTHER SHORT WAVE MOVING THROUGH ON WEDNESDAY NIGHT AND THERE WILL BE A SLIGHT CHANCE OF RAIN SHOWERS...MOSTLY AFTER MIDNIGHT. THE COOLING CONTINUES ON WEDNESDAY...AS THE UPPER TROUGH CONTINUE TO POUR COOLER AIR INTO THE AREA. BECAUSE OF THE PROXIMITY TO THE UPPER LOW...THERE MAY BE SOME SHORT SPURTS OF SHOWERS AS WEAK SHORT WAVES MOVE AROUND THE TROUGH. 843 PM EDT MON JUN 13 2005 CURRENT GRIDDED FORECAST LOOKS ON TARGET WITH ONLY A FEW MINOR TWEAKS NEEDED FOR TONIGHT. TEMPERATURES RUNNING A LITTLE WARMER THAN CURRENT HOURLY FORECASTS...AND HAVE MADE SOME MINOR ADJUSTMENTS TO ACCOUNT FOR THIS IN THE HOURLY GRIDS. HAVE ALSO LOWERED SKY COVER FOR TONIGHT...WITH MOSTLY CLEAR SKIES INDICATED ON LATEST SATELLITE AND SURFACE OBSERVATIONS. EVEN WITH TEMPERATURES RUNNING A LITTLE WARMER THAN FORECAST IN THE HOURLY GRIDS FEEL THAT LESS CLOUD...AND DEWPOINTS IN THE MID TO UPPER 60S SHOULD ALLOW TEMPERATURES TO FALL TO CURRENT FORECAST LOWS...SO NO CHANGES PLANNED FOR MINIMUMS TONIGHT. ANY REMNANTS OF CONVECTION IN ILLINOIS AND INDIANA WILL REMAIN NORTH OF OUR AREA AND WILL CONTINUE WITH POPS LESS THAN 10 PCT FOR TONIGHT. LOW CHANCE POPS STILL LOOK GOOD FOR TUESDAY WITH APPROACHING COLD FRONT...WITH SLIGHT RISK OF SEVERE TUESDAY AFTERNOON. UPDATED GRIDS AND TEXT PRODUCTS OUT SHORTLY. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && GEOGERIAN
Hazardous weather outlook, Jun 14, 4:22 AM EDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 422 AM EDT TUE JUN 14 2005 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-151100- BATH-BELL-BREATHITT-CLAY-ELLIOTT-ESTILL-FLEMING-FLOYD-HARLAN-JACKSON- JOHNSON-KNOTT-KNOX-LAUREL-LEE-LESLIE-LETCHER-MAGOFFIN-MARTIN- MCCREARY-MENIFEE-MONTGOMERY-MORGAN-OWSLEY-PERRY-PIKE-POWELL-PULASKI- ROCKCASTLE-ROWAN-WAYNE-WHITLEY-WOLFE- INCLUDING THE CITIES OF...BARBOURVILLE...BEATTYVILLE...BOONEVILLE... CAMPTON...FLEMINGSBURG...FRENCHBURG...HARLAN...HAZARD...HINDMAN... HYDEN...INEZ...IRVINE...JACKSON...LONDON...MANCHESTER...MCKEE... MIDDLESBORO...MONTICELLO...MOREHEAD...MOUNT STERLING... MOUNT VERNON...OWINGSVILLE...PAINTSVILLE...PIKEVILLE...PINEVILLE... PRESTONSBURG...SALYERSVILLE...SANDY HOOK...SOMERSET...STANTON... WEST LIBERTY...WHITESBURG...WHITLEY CITY AND WILLIAMSBURG 422 AM EDT TUE JUN 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT BEFORE MIDNIGHT. THREATS FOR TONIGHT ARE FOR PENNY SIZED HAIL AND WIND GUST TO 60 MPH. THE STORM PREDICTION CENTER HAS PUT EASTERN KY IN A SLIGHT RISK AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. JACOBSON
In the hours before
Local storm report, Jun 14, 4:43 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
443 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST STANTON 37.85N 83.86W
06/14/2005 60 MPH POWELL KY NWS EMPLOYEE
&&
BTERRIZZThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:07 PM EDT | Severe Thunderstorm Warning | JKL | Montgomery, Powell | 25 min |
| Jun 14, 4:14 PM EDT | Severe Thunderstorm Warning | JKL | Estill | 43 min |
| Jun 14, 4:18 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee | 31 min |
| Jun 14, 4:24 PM EDT | Severe Thunderstorm Warning | JKL | Menifee, Powell, Wolfe | 58 min |
| Jun 14, 4:29 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 76 min |
| Jun 14, 4:44 PM EDT | Severe Thunderstorm Warning | JKL | Menifee, Morgan | 48 min |
| Jun 14, 4:47 PM EDT | Severe Thunderstorm Warning | JKL | Lee | 30 min |
| Jun 14, 5:04 PM EDT | Severe Thunderstorm Warning | JKL | Elliott | 43 min |
| Jun 14, 5:36 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 43 min |
| Jun 14, 5:45 PM EDT | Severe Thunderstorm Warning | JKL | Lee | 26 min |
| Jun 14, 5:48 PM EDT | Severe Thunderstorm Warning | JKL | Laurel | 57 min |
| Jun 14, 6:11 PM EDT | Severe Thunderstorm Warning | JKL | Johnson | 29 min |
| Jun 14, 6:26 PM EDT | Severe Thunderstorm Warning | JKL | Laurel | 36 min |
| Jun 14, 7:18 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 42 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.